MathSciNet Relay Station
MathSciNet bibliographic data
MR1401317 35Q51
Olver, Peter J.; Rosenau, Philip Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support. Phys. Rev. E (3) 53 (1996), no. 2, 1900–1906.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement